# SDR SWAA2014110633877

- Difficulty date: October 1, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 93,832 hours, 57,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN BS 270 TO 276 STRINGER 22R.  REPAIRED SKIN IAW ER & EA.
